advertisement
Question
Posted by: Curios | 2011/05/06

Warts

I am pregnant this is my 9th month nd i was given pills to clean my urine at the clinic that is called amoxyllin so now they got finished nd my discharge are so thick not smelly nd wen they come out is wen i feel the itchy pain on the lips its unbearable i cnt stand it wat cn i do

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like thrush. You can use Canesten for this.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/05/09

It sounds like thrush. You can use Canesten for this.
Best wishes

Reply to gynaedoc
Posted by: Rainbow Queen | 2011/05/07

You have a yeast infection from the antibiotics. Its easy to cure. Simply eat lotsa yoghurt and buy a cream such as Normospor Vaginal for about R40 bucks at the pharmacy. Within a few days it will go away completely.

Reply to Rainbow Queen

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement